# SDR ZZDA2010324

- Difficulty date: July 16, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N285AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Engine: Cfmint CFM567B22
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unserviceable
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE INDICATION NOT IN THE GREEN.  REMOVED AND REPLACED L1 DOOR SLIDE AS OUTLINED IN 737 MM 25-66.
